MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION VERCISE? CARTESIA?; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION VERCISE? CARTESIA?; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Model Number DB-2202-45
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 04/06/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The devices remain implanted in the patient; therefore, a technical analysis could not be performed.A review of the device history record (dhr) was performed.The review of the dhr identified that there were no process related non-conformances, scrap, or rework performed during the production that could explain the event.The reviews ensure each device meets specification prior to release for use.There is no indication the device manufacturing process contributed to the reported complaint.A labeling review did not reveal any anomalies and states that subcutaneous hemorrhage or seroma (blood or fluid collection under the skin, including the skin over the skull), is a known risk with the use of deep brain stimulation.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of known inherent risk of device.Block d2b: additional applicable product code: nhl.Additional suspect medical device components involved in the event: model number/catalog number: db-2202-45 serial number: (b)(6).Batch/lot number: 7147445 model/catalog description: dbs directional lead sterile kit 45cm unique identifier (udi) #: (b)(4).
 
Event or Problem Description
It was reported that the deep brain stimulation (dbs) patient underwent a stage 1 dbs implant procedure in which the machine for electrophysiological recording (mer) caused a bleed in the basal ganglia (bg), specifically in the external segment of the globus pallidus (gpe).Suction was performed to remove the blood from the canula and stop the bleeding.The patient did not exhibit any symptoms.Postoperatively, computed tomography (ct) showed no evidence of brain bleed.The patient was discharged from the hospital, and it was confirmed that they were not admitted beyond the standard of care.The patient is expected to fully recover.The device will not be returned to boston scientific as it remains implanted in the patient.

Brand Name
VERCISE? CARTESIA?
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key25062021
Report Number3006630150-2026-02829
Device Sequence Number9354378
Product Code MHY
UDI-Device Identifier08714729905288
UDI-Public(01)08714729905288(17)280112(10)7147860
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P150031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberDB-2202-45
Device Catalogue NumberDB-2202-45
Device Lot Number7147860
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/06/2026
Supplement Date Received by Manufacturer06/19/2026
Initial Report FDA Received Date05/01/2026
Supplement Report FDA Received Date07/14/2026
Date Device Manufactured01/12/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexFemale